You are here:

Pharmacy/Skin Condition

Advertisement


Question
Pic 1
Pic 1  
Hello,
My son has a skin condition around his mouth and cheeks and at the bottom of his back. It's very itchy and has now started to scab. Doctor has given him eyrithramycin medicine and timodine cream but it seems to be getting worse and worse each day. Any ideas what it could be? I have a picture attached which may help you.

Answer
Hi Damian,
Your doctor's prescriptions are reasonable. The rash is most likely perioral dermatitis caused by drooling. Keep the area dry and clean. Wash with soap and water and use the prescriptions as prescribed. If you child uses  pacifyer than you should stop using that as well. If it does not improve than one needs to rul out impetigo.
Thank you for using Allexperts
Sincerely,
Eric Brandt, B.Sc. Pharm

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Eric Brandt

Expertise

I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.

Experience

I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to thecaplet-subscribe@topica.com

©2016 About.com. All rights reserved.